On the robustness of factor structures to asset repackaging

Nabil I. Al-Najjar*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The paper provides a framework to study asset repackaging in a large asset economy, modeled as an atomless measure space of assets. The main theorem shows that, given an initial economy with strict factor space F, any economy obtained by repackaging these assets has a unique factor space F′⊂F. Thus, in contrast to earlier literature, factor structures are robust to the repackaging of asset.

Original languageEnglish (US)
Pages (from-to)309-320
Number of pages12
JournalJournal of Mathematical Economics
Volume31
Issue number3
DOIs
StatePublished - Apr 1999

Keywords

  • Asset repackaging
  • Factor structures
  • Robustness

ASJC Scopus subject areas

  • Economics and Econometrics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the robustness of factor structures to asset repackaging'. Together they form a unique fingerprint.

Cite this